# SDR CA010628064

- Difficulty date: March 22, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120
- Propeller: Hamstd 14SF7
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Condition: Cracked
- Location: Windshield
- Part time: 13,748 hours, 15,145 cycles
- Component: Windshield, Triplex, 0780306
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOMBARDIER AEROSPACE REGIONAL AIRCRAFT HAS JUST RECEIVED A REPORTABLE SDR EVENT WHICH WE ARE REQUIRED TO REPORT ON MARCH 22/01. IN CRUISE FLIGHT AT 15,000FT. THE FIRST OFFICERS WINDSCREEN CRACKED AND BECAME TOTALLY DISTORTED. EMERGENCY DECLARED AND FLIGHT DIVERTED TO BASE LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED FIRST OFFICERS WINDSHIELD IN ACCORDANCE WITH DEHAVILLAND DASH 8 MAINTENANCE MANUAL OPERATIONAL CHECK OF WINDSHIELD GOOD. AIRCRAFT RETURNED TO SERVICE.
